Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 35, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Sep 26, 2024, 8:43 PM EDT for Caswell County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2024, 8:43 PM EDT (00:43 UTC)
- Expired
- Sep 26, 2024, 9:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Caswell County, NC
The radar
The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
717
WFUS51 KRNK 270043
TORRNK
NCC033-270115-
/O.NEW.KRNK.TO.W.0035.240927T0043Z-240927T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
843 PM EDT Thu Sep 26 2024
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Caswell County in north central North Carolina...
* Until 915 PM EDT.
* At 843 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Baynes, or over Jericho, moving northwest at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Yanceyville...
Bethel...
Providence...
Jericho...
Prospect Hill...
Quick...
and Blanch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3625 7943 3638 7953 3649 7952 3654 7936
3654 7927 3625 7917 3624 7920
TIME...MOT...LOC 0043Z 157DEG 21KT 3628 7931
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BMG2 follow-up statements
471
WWUS51 KRNK 270052
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
852 PM EDT Thu Sep 26 2024
NCC033-270115-
/O.CON.KRNK.TO.W.0035.000000T0000Z-240927T0115Z/
Caswell NC-
852 PM EDT Thu Sep 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
CENTRAL CASWELL COUNTY...
At 852 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jericho, moving northwest at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Yanceyville...
Bethel...
Providence...
Jericho...
Blanch...
Hamer...
and Pelham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3628 7940 3649 7952 3654 7936 3654 7927
3628 7923
TIME...MOT...LOC 0052Z 157DEG 21KT 3633 7934
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BMG618
WWUS51 KRNK 270109
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
909 PM EDT Thu Sep 26 2024
NCC033-270119-
/O.EXP.KRNK.TO.W.0035.000000T0000Z-240927T0115Z/
Caswell NC-
909 PM EDT Thu Sep 26 2024
...THE TORNADO WARNING FOR CENTRAL CASWELL COUNTY WILL EXPIRE AT 915
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3628 7940 3649 7952 3654 7936 3654 7927
3628 7923
TIME...MOT...LOC 0109Z 157DEG 21KT 3641 7938
$$
BMGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Sep 26, 4:20 PM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Sep 26, 4:20 PM EDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
420 PM EDT Thu Sep 26 2024
.SYNOPSIS...
Rounds of scattered showers and thunderstorms will continue
across the area through today with the rainfall resulting in
increasingly saturated soils. Then tonight and Friday moderate
to heavy rain around Hurricane Helene will greatly enhance the
threat of flooding in the mountains and foothills. Over the
weekend the remnants of the tropical system will be trapped over
the Tennessee Valley with a lower probability and coverage of
showers.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
As of 415 PM EDT Thursday...
Key Messages:
- Flood Watch Expanded
- High Wind Warning Issued
- Wind Advisory Issued
Persistent area of moderate to occasionally heavy rain, with
prolonged rates of 1 to 2 inches per hour have resulted in
flooding southwest of a line from Bluefield WV to Yadkinville
North Carolina. As expected the amount of rain needed for flash
flooding is under one inch through much of the mountains.
Rain was filling in over the foothills and piedmont. As
Hurricane Helene moves north the shield of heavier rain will
reach the southern Appalachians. The heaviest rainfall amounts
expected from this evening through Friday evening is still along
the southern Blue Ridge.
Bufkit forecast soundings showed the potential for gusts of 40
to 60 mph at the highest elevations of southwest Virginia and
northwest North Carolina overnight and into Friday morning. The
areas favored to have enhanced wind speeds with strong southeast
surface and low level wind in Tazewell to Smyth County also
have the potential for damaging wind. These areas area now
covered with a High Wind Warning.
One change to note is that although winds will diminish in the
afternoon, gusty conditions will persist longer into the
afternoon. Plus with the saturated ground trees will more easily
by blown down. Therefore the Wind Advisory has been issued to
cover a large area and until the end of the day Friday.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
As of 200 AM EDT Thursday...
Key Messages:
1) Hurricane Helene will quickly weaken and mostly dissipate
Friday night into Saturday.
2) Rain chances significantly decrease for Saturday, but
increase once again on Sunday.
Hurricane Helene will have mostly moved through the area by
Friday night, with only scattered showers remaining over the
region. However, the airmass will still remain tropical, with
dewpoints in the 60s to near 70, especially in the piedmont
locations. Despite this, there is increasing confidence that
PoPs will be significantly lower on Saturday, due to drier air
in the mid-levels. Even some sunshine is expected to return for
parts of Saturday afternoon as cloud cover will lessen. The
remnant low of Helene will continue to meander through the
weekend in the Ohio River Valley, with no significant weather
systems expected to pick the storm up and move it. It will then
slowly begin to drift back to the east and into the Mid-Atlantic
on Sunday, though models differ on how quickly this will occur.
Nonetheless, this track to the east will allow showers to
develop once again on Sunday.
There is moderate confidence that QPF totals for the weekend
will generally be under 0.25" for most of the RNK CWA, according
to the NBM, with isolated areas possibly seeing up to 0.50" in
the heaviest showers. High temperatures on Saturday will be in
the 70s to low 80s, due to the break in cloud cover. Sunday will
see slightly cooler temperatures, as clouds and showers move
back over the region with highs in the 70s. Nighttime lows will
be around 60 degrees both days.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 200 AM EDT Thursday...
Key Messages:
1) Scattered showers persist for the early week as the remnant
low of Helene slowly begins to move east.
2) Drier and quieter weather finally returns for the midweek.
As the remnant low of Helene moves back over our area Sunday
night and Monday, showers will remain in the forecast as the
tropical airmass remains in place. The Ensemble Situational
Awareness Table keeps precipitable water amounts around 1.5
inches through Tuesday night. Because of this, PoPs still remain
modest for both Monday and Tuesday, though there is uncertainty
in the coverage of the rainfall across the CWA. Temperatures
will be around normal, with highs in the mid 70s, with 60s for
the higher elevations. A cold front begins to approach the area
on Tuesday, though confidence remains low on the timing as
models disagree on this. Once the front passes, much drier
conditions will move into the area, with high pressure building
back in place. This will also cause temperatures to fall below
normal, with lows possibly in the 40s across most of the CWA for
Wednesday night.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 400 PM EDT Thursday...
Persistent area of moderate to occasionally heavy rain, with
prolonged rates of 1 to 2 inches per hour have resulted in
flooding southwest of a line from Bluefield WV to Yadkinville
North Carolina. Ceilings will continue to vary from IFR to MVFR
until sunset then lower to IFR/LIFR across the region
overnight. Visibility will occasionally lower to MVFR in the
heavier rain. Catastrophic, life-threatening flooding is
possible overnight into Friday, especially along the southern
Appalachians. Check your destination before you fly.
Bufkit forecast soundings showed the potential for gusts of 40
to 60 mph at the highest elevations of southwest Virginia and
northwest North Carolina overnight. By 06Z gusts of 30 to 40 kts
from the east are expected at the local TAF sites.
Average confidence for wind, ceiling and visibility.
EXTENDED AVIATION OUTLOOK...
Wind speeds diminish Friday afternoon through Friday night.
Flight conditions should improve Saturday through Tuesday. A
chance of light showers will continue around the remnants of
Helene.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through Friday evening for VAZ007-009>020-022>024-
032>035-043>047-058-059.
High Wind Warning from 8 PM this evening to 8 PM EDT Friday
for VAZ007-009-015.
Wind Advisory from 8 PM this evening to 8 PM EDT Friday for
VAZ010>014-016>020-022>024-032>035-043>045-058.
NC...Flood Watch through Friday evening for NCZ001>006-018>020.
High Wind Warning from 8 PM this evening to 8 PM EDT Friday
for NCZ001-018.
Wind Advisory from 8 PM this evening to 8 PM EDT Friday for
NCZ002>006-019-020.
WV...Flood Watch through Friday evening for WVZ042>044-507-508.
Wind Advisory from 8 PM this evening to 8 PM EDT Friday for
WVZ042>044-507-508.
&&
SYNOPSIS...RCS
NEAR TERM...AMS
SHORT TERM...JCB
LONG TERM...JCB/RCS
AVIATION...AMS/RCSHazardous weather outlook, Sep 26, 3:33 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 333 PM EDT Thu Sep 26 2024 NCZ002-019-271945- Alleghany NC-Wilkes- 333 PM EDT Thu Sep 26 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for northwest North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. There is a chance for brief tornadoes to form in Helene's rainbands Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ001-018-VAZ015-271945- Ashe-Watauga-Grayson- 333 PM EDT Thu Sep 26 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ003>006-020-VAZ010>014-016>018-022-032-033-043-044-WVZ042>044- 271945- Surry-Stokes-Rockingham-Caswell-Yadkin-Bland-Giles-Wythe-Pulaski- Montgomery-Carroll-Floyd-Craig-Roanoke-Patrick-Franklin-Henry- Pittsylvania-Mercer-Summers-Monroe- 333 PM EDT Thu Sep 26 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. There is a chance for brief tornadoes to form in Helene's rainbands Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ007-009-271945- Tazewell-Smyth- 333 PM EDT Thu Sep 26 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ019-020-023-024-034-035-045-058-WVZ507-508-271945- Alleghany VA-Bath-Botetourt-Rockbridge-Bedford-Amherst-Campbell- Halifax-Eastern Greenbrier-Western Greenbrier- 333 PM EDT Thu Sep 26 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Virginia, south central Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. There is a chance for brief tornadoes to form in Helene's rainbands Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ046-047-059-271945- Appomattox-Buckingham-Charlotte- 333 PM EDT Thu Sep 26 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a chance for brief tornadoes to form in Helene's rainbands Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Sep 26, 6:11 PM EDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
611 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Non-Tstm Wnd Dmg 3 ENE Dobson 36.40N 80.67W
09/25/2024 Surry NC 911 Call Center
Tree is down blocking both lanes of Turner
Mountain Rd in Mount Airy. Time is estimated
from radar.
&&
JCBLocal storm report, Sep 26, 6:22 PM EDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
622 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Tstm Wnd Dmg 3 NNW Mount Airy 36.54N 80.63W
09/25/2024 Surry NC 911 Call Center
Tree has fallen on power lines, with sparks
coming from the line. This was blocking
Laurel Lane in Mount Airy. Time is estimated
from radar.
&&
JCBLocal storm report, Sep 26, 7:24 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
724 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM Flood 1 W Princeton 37.37N 81.11W
09/26/2024 Mercer WV 911 Call Center
Elderly male was stuck in his flooded
apartment and needed assistance.
&&
JCBLocal storm report, Sep 26, 7:35 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
735 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM Tstm Wnd Dmg 3 NW Hodges 37.15N 79.23W
09/25/2024 Campbell VA 911 Call Center
Large tree fell onto the roadway and broke
apart on Wards Rd. Time is estimated from
radar.
&&
JCBLocal storm report, Sep 26, 7:49 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
749 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Tstm Wnd Dmg 1 WNW Evergreen 37.30N 78.79W
09/25/2024 Appomattox VA 911 Call Center
Tree has fallen onto Cedar Tree Rd near
Appomattox, VA. Time is estimated from
radar.
&&
JCBLocal storm report, Sep 26, 7:53 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
753 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Dmg 2 NNE Ridgeway 36.61N 79.85W
09/25/2024 Henry VA 911 Call Center
Tree down in the middle of Old Sand Rd in
Ridgeway, VA. Time is estimated from radar.
&&
JCBThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:11 PM EDT | Tornado Warning | RNK | Caswell, Rockingham | 34 min |
| Sep 26, 8:44 PM EDT | Areal Flood Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 24 hr |
| Sep 26, 10:31 PM EDT | Flash Flood Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 6 hr |
| Sep 27, 7:01 AM EDT | Flash Flood Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 10 hr |
| Sep 27, 9:03 AM EDT | Flash Flood Warning | RNK | Stokes, Surry, Yadkin | 7 hr |
| Sep 27, 9:38 AM EDT | Flash Flood Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 23 hr |
| Sep 27, 10:19 AM EDT | Tornado Warning | RNK | Rockingham | 26 min |
| Sep 27, 10:45 AM EDT | Tornado Warning | RNK | Rockingham | 14 min |
| Sep 27, 11:14 AM EDT | Tornado Warning | RNK | Caswell | 31 min |
| Sep 27, 11:30 AM EDT | Tornado Warning | RNK | Caswell | 30 min |
| Sep 27, 2:08 PM EDT | Areal Flood Warning | RNK | Yadkin | 22 hr |
| Sep 27, 2:13 PM EDT | Tornado Warning | RNK | Caswell | 32 min |
| Sep 27, 2:57 PM EDT | Tornado Warning | RNK | Rockingham | 33 min |
| Sep 27, 3:28 PM EDT | Tornado Warning | RNK | Rockingham | 32 min |
| Sep 27, 3:53 PM EDT | Areal Flood Warning | RNK | Surry, Yadkin | 6 hr |
| Sep 27, 4:32 PM EDT | Tornado Warning | RNK | Caswell | 28 min |
| Sep 27, 4:59 PM EDT | Tornado Warning | RNK | Caswell | 46 min |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.